MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC DHS®/DCS® IMPACTOR

WRIGHTS LANE SYNTHES USA PRODUCTS LLC DHS®/DCS® IMPACTOR
Catalog Number 338.28
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information is unknown.Device is an instrument and is not implanted/explanted.Complainant part is not expected to be returned for manufacturer review/investigation.Therapy date of concomitant device is unknown.Without a lot number the device history records review could not be completed.The manufacture date is unknown.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported during an unknown procedure on (b)(6) 2018, while using the mallet and impactor to push the dhs plate to the bone, a piece of the gray plastic impactor broke off.The piece was retrieved easily without additional intervention, and the impactor was still usable enough to finish the case.There was no patient impact.The surgery was completed successfully with no delay.Concomitant device(s) reported: impaction inst: hammer/mallet: tr (part #: unknown, lot #: unknown, qty: 1) dhs/dcs plate (part #: unknown, lot #: unknown, qty: 1).This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Corrected data: weight unit is unknown as weight is unknown.Event date was corrected to: (b)(6) 2018.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DHS®/DCS® IMPACTOR
Common Device Name
IMPACTOR
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7597354
Report Number2939274-2018-52494
Device Sequence Number16175639
Product Code HWA
UDI-Device Identifier10886982193308
UDI-Public(01)10886982193308
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number338.28
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/16/2018
Supplement Date Received by Manufacturer06/14/2018
Initial Report FDA Received Date06/13/2018
Supplement Report FDA Received Date07/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1